UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

The topological structure of 2D disordered cellular systems

Ohlenbusch, HM; Aste, T; Dubertret, B; Rivier, N; (1998) The topological structure of 2D disordered cellular systems. European Physical Journal B , 2 (2) 211 - 220.

Full text not available from this repository.

Abstract

We analyze the structure of two dimensional disordered cellular systems generated by extensive computer simulations. These cellular structures are studied as topological trees rooted on a central cell or as closed shells arranged concentrically around a germ cell. We single out the most significant parameters that characterize statistically the organization of these patterns. Universality and specificity in disordered cellular structures are discussed.

Type: Article
Title: The topological structure of 2D disordered cellular systems
UCL classification: UCL > School of BEAMS > Faculty of Engineering Science > Computer Science
URI: http://discovery.ucl.ac.uk/id/eprint/1360855
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item